# SDR DALA2015091305600

- Difficulty date: September 13, 2015
- Submitted: September 13, 2015
- Operation: Air carrier
- Aircraft: N861NW
- Make and model: Airbus A330-223
- Aircraft serial: 0796
- Aircraft time: 37,834 hours, 4,867 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Disconnected
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING M-CHECK, FOUND SEAT 26, 27, AND 31 AB EMEGENCY LIGHTS INOPERATIVE.  CONNECTED SEAT HARNESS CONNECTORS.
